Akt 4 Side Effects - Itches & Rashes

Updated
Bunty Says:

My mother is suffering from tubercolosis in waist. She has been advised to take AKT 4 and R Cine 150. Ever since she started taking the dose she is experiencing itches and rashes in the whole body. This increases to an extent where she is scared of taking the medicine. Please sugggest whether it is a side effect of the medicine or something else.

17 Replies

Earliest Newest Votes
1
Verwon Says:

Actually, there's a good chance that it may be an allergic reaction to one of the active ingredients.

Learn more drug allergy details here.

It can be a fairly common occurrence with some antibiotics.

What does the rash look like? How long does it last?

She may need to revisit her doctor to determine what's causing it, so they can have her try something else.

Was this helpful? 0
2
Joseph Says:

Hi, Stop the Medication for a week and Skip the Capsule (rifampicin which is the Tablet which causes Itching and hence rashes) and your mother should be alright.

Was this helpful? -1
3
Joseph Says:

Hi, Stop the Medication for a week and Skip the Capsule (rifampicin which is the Tablet which causes Itching and hence rashes also which turns the clour of urine to Orange) and your mother should be alright.

Was this helpful? -2
4
prem Says:

hei joseph what nonsence u r saying...dnt stop the course of akt..it will cause sevr effects..

Was this helpful? 5
5
amol Says:

Do not stop akt

Was this helpful? 0
6
Rocky Says:

Hi, one of my genitalia is small in size and one is normal. After all diagnostics, the doctor found tb was positive so doctor suggest me to take akt 4. After taking akt 4 my full body has itching. Is there any solution for it?

Was this helpful? 0
7
ravi Says:

Is your mother OK now??
I am facing TB from last 1 year.
Inside my neck around blood vessel
and at 3-4 places in spine(backbone).
My hand and legs had stopped working.

I am eating akt4 for last 10months.
Now one doctors says to stop akt4 and change the medicine and increase the dosage as my body weight has increased.

While another doctor says
To switch to akt3
Because one medicine in akt4 should not be taken more than 3 months.

Now I don't understand
What to do..
Because these medicine damages eye sight,
So I am afraid of making any changes.

Please suggest and share your knowledge

Was this helpful? 0
8
SELVAKUMAR Says:

i am taking AKT 4 tablet in 3 months, then another doctor says switch to akt3.So,now i am taking,i have already eye sight problem what i am doing?

Was this helpful? 0
9
Archu Says:

Eye sight is not fix.
You can also confirm with the doctor

Was this helpful? 0
10
Dhinesh Says:

I was hair fall 8 months ago. after that i used sitha oil in just 2 months after no problem. now i have same problem i am facing. what will I do?

Was this helpful? 0
11
Dhinesh Says:

will we use sitha oil and tablets.

Was this helpful? 0
12
Dhinesh Says:

what i think you can go to tambaram tb hospital.

Was this helpful? 0
13
Archu Says:

Where is the hospital located? Tb is not normal. Once it's in the lungs it's in the spine and inside the neck.

Was this helpful? 0
14
selvakumar Says:

It is true.Hospital address
TB hospital,
Thenampet &Tambaram Sanatorium
Chennai,
Tamilnadu,
India

Was this helpful? 0
15
Astha Says:

I've been taking akt4 for the past month and before that I never noticed any kind of side effects, but after 3 weeks I have developed a skin irritation and it's itching too much. Plz tell me if it's normal or if it's dangerous. Otherwise I've not seen any kind of side effect. Thank you.

Was this helpful? 0
16
Sonu Says:

I found cervical lymphadenitis and prescribed forecox tab.but after one week I feel skin itching rashes.
Is side effect and how long?

Was this helpful? -4
17
Varma Says:

Re: Astha (# 15) Expand Referenced Message

Hello. How r u now? My mother is also facing the same problem now. She's been getting irritation for the past 3 weeks. What do you suggest we do? Please advise.

Was this helpful? 0

More Discussions:

eptoin side effects - High Fever, Skin Rashes

Hello I have a friend who met an acident and had to undergo Brain Surgery. After this he was stable and was discharged f...

What Is Interpharm Side Effects Rashes Common

i have broken out in a rash after 10 days of taking the medication of interpharm.sndvei ## Interpharm is not the name of...

1 REPLY
Akt 4 side effects - joint pain

I have been taking akt-4 for the past month but now I am having pain in my knee joints and wrist joints. Is it also one ...

9 REPLIES
akt 3 side effects

1) Kindly let me know the side-effects of medicine AKT-3 (A medicine for tuberclusios). 2) Can AKT-3 given on skin ifect...

7 REPLIES
akt 4 side effects can cause late periods

Hi,i m 26 yr old ..i taking akt4 for my bone tb treatment and it has been one month,,i want to ask can this treatment ca...

4 REPLIES
Akt 4 Side Effects while conceive

i want to know while taking a akt4 tablet is it possible to conceive... if yes then is there any side effect to a kid ##...

2 REPLIES
AKT 4 side effects - dizzy and sleepy

My mother is suffering with TB and has been taking AKT4 for the past week. However, she feels very dizzy and sleepy. Are...

1 REPLY
akt 3 side effects and its remedies

I am taking akt3 since 2 weeks and now i m victim of gaestric means their is formation of gas in my stomach and very lit...

1 REPLY
akt 4 side effects on Normal person

My Aunt has been diagonosed with possible tuberclosis of the rib bone which was recently surgically removed. However, PC...

1 REPLY
Akt 4 Side Effects hepatitis

i am suffring from tb AND THEN DOCTOR prescribed to use ATK-4 after two weeks i felt fever then docotor suggested for SG...